Alert archive / Hawaii / Wind Advisories in 2016
Wind Advisory 15, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Mar 15, 2016, 3:08 PM HST for 4 counties in Hawaii. It took effect at Mar 16, 2016, 6:00 AM HST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2016, 3:08 PM HST (01:08 UTC)
- In effect from
- Mar 16, 2016, 6:00 AM HST
- Expired
- Mar 17, 2016, 3:01 PM HST
- In force
- 33 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 1.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
500 WWHW70 PHFO 160108 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 308 PM HST TUE MAR 15 2016 ...WIND ADVISORY FOR LANAI... .STRONG HIGH PRESSURE BUILDING BEHIND A PASSING COLD FRONT WILL BRING STRONG WINDS AND GUSTS FOR LANAI ON WEDNESDAY AND WEDNESDAY NIGHT. HIZ014-015-161415- /O.NEW.PHFO.WI.Y.0015.160316T1600Z-160317T1600Z/ LANAI MAKAI-LANAI MAUKA- INCLUDING THE CITIES OF...MANELE...LANAI CITY 308 PM HST TUE MAR 15 2016 ...WIND ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM HST THURSDAY. * TIMING...WEDNESDAY AND WEDNESDAY NIGHT. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. && $$ FOSTER
4 follow-up statements
197 WWHW70 PHFO 161334 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST WED MAR 16 2016 ...WIND ADVISORY FOR LANAI... .STRONG HIGH PRESSURE BUILDING BEHIND A PASSING COLD FRONT WILL BRING STRONG WINDS AND GUSTS FOR LANAI TODAY AND TONIGHT. HIZ014-015-170300- /O.CON.PHFO.WI.Y.0015.160316T1600Z-160317T1600Z/ LANAI MAKAI-LANAI MAUKA- INCLUDING THE CITIES OF...MANELE...LANAI CITY 334 AM HST WED MAR 16 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM HST THURSDAY... * TIMING...WINDS INCREASING THIS MORNING...THEN CONTINUING THIS AFTERNOON AND TONIGHT. * WINDS...NORTH INCREASING TO 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. && $$
506 WWHW70 PHFO 170128 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 PM HST WED MAR 16 2016 ...WIND ADVISORY FOR LOCALIZED LOCATIONS... .STRONG HIGH PRESSURE BUILDING BEHIND A PASSING COLD FRONT WILL CONTINUE TO BRING STRONG WINDS INTO TONIGHT. WINDS WILL BE STRONGEST ACROSS NIIHAU...WESTERN SECTIONS OF KAUAI...OAHU...AND MAUI...LANAI...AND NORTHWESTERN SECTIONS OF THE BIG ISLAND. HIZ001-003-006-016-018-023-026-171430- /O.EXA.PHFO.WI.Y.0015.000000T0000Z-160317T1600Z/ NIIHAU-KAUAI LEEWARD-WAIANAE COAST-KAHOOLAWE-MAUI LEEWARD WEST- KONA-KOHALA- INCLUDING THE CITIES OF...WAIMEA...HANAPEPE...NANAKULI...MAKAHA... LAHAINA...KAANAPALI...KAILUA-KONA...MILOLII...WAIKOLOA 328 PM HST WED MAR 16 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. * TIMING...THROUGH THIS EVENING...THEN WINDS DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT. * WINDS...NORTH TO 30 MPH. WINDS WILL BE STRONGEST WHERE FUNNELED BY TERRAIN AND ACROSS EXPOSED POINTS...SUCH AS BARKING SANDS ON KAUAI...KAENA POINT ON OAHU...KEAHOLE POINT ON THE BIG ISLAND...AS WELL AS MUCH OF NIIHAU AND LANAI...AND ALSO LEEWARD KOHALA ON THE BIG ISLAND. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. && $$ HIZ014-015-171430- /O.CON.PHFO.WI.Y.0015.000000T0000Z-160317T1600Z/ LANAI MAKAI-LANAI MAUKA- INCLUDING THE CITIES OF...MANELE...LANAI CITY 328 PM HST WED MAR 16 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * TIMING...THROUGH THIS EVENING...THEN BEGINNING TO DIMINISH AFTER MIDNIGHT. * WINDS...NORTH TO 30 MPH. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. && $$
663 WWHW70 PHFO 171404 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 404 AM HST THU MAR 17 2016 HIZ001-003-006-018-023-171515- /O.CAN.PHFO.WI.Y.0015.000000T0000Z-160317T1600Z/ NIIHAU-KAUAI LEEWARD-WAIANAE COAST-MAUI LEEWARD WEST-KONA- INCLUDING THE CITIES OF...WAIMEA...HANAPEPE...NANAKULI...MAKAHA... LAHAINA...KAANAPALI...KAILUA-KONA...MILOLII 404 AM HST THU MAR 17 2016 ...WIND ADVISORY IS CANCELLED... WINDS HAVE SUBSIDED BELOW ADVISORY LEVELS. THEREFORE...THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY FOR NIIHAU...AND LOCALIZED AREAS ON KAUAI...OAHU...MAUI AND THE BIG ISLAND. $$ HIZ024-180400- /O.EXB.PHFO.WI.Y.0015.000000T0000Z-160318T0400Z/ SOUTH BIG ISLAND- INCLUDING THE CITIES OF...SOUTH POINT...PAHALA 404 AM HST THU MAR 17 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * TIMING...THROUGH 6 PM THIS EVENING. * WINDS...NORTH TO NORTHEAST AT 20 TO 30 MPH WITH HIGHER GUSTS. THE WINDS WILL BE STRONGEST WHERE FUNNELED BY TERRAIN...PARTICULARLY ACROSS THE NORTH KAU DISTRICT SOUTH OF VOLCANO. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. && $$ HIZ014>016-026-180400- /O.EXT.PHFO.WI.Y.0015.000000T0000Z-160318T0400Z/ LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-KOHALA- INCLUDING THE CITIES OF...MANELE...LANAI CITY...WAIKOLOA 404 AM HST THU MAR 17 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * TIMING...THROUGH THIS EVENING...THEN WINDS DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT. * WINDS...NORTH TO NORTHEAST AT 20 TO 30 MPH WITH HIGHER GUSTS. THE WINDS WILL BE STRONGEST WHERE FUNNELED BY TERRAIN...PARTICULARLY ACROSS THE LEEWARD KOHALA COMMUNITIES ON THE BIG ISLAND...AS WELL AS OVER THE ISLANDS OF LANAI AND KAHOOLAWE. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...ARE URGED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. && $$
904 WWHW70 PHFO 180101 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 301 PM HST THU MAR 17 2016 ...WIND ADVISORY IS CANCELLED... HIZ014>016-024-026-180215- /O.CAN.PHFO.WI.Y.0015.000000T0000Z-160318T0400Z/ LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-SOUTH BIG ISLAND-KOHALA- INCLUDING THE CITIES OF...MANELE...LANAI CITY...SOUTH POINT... PAHALA...WAIKOLOA 301 PM HST THU MAR 17 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. WINDS HAVE WEAKENED BELOW THE ADVISORY THRESHOLD. $$ DONALDSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Mar 15, 9:51 AM HST, 5 hours 17 minutes earlier.
Area forecast discussion, Mar 15, 9:51 AM HST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 951 AM HST TUE MAR 15 2016 .SYNOPSIS... LIGHT SOUTHEAST BACKGROUND FLOW AHEAD OF AN APPROACHING FRONT TODAY WILL RESULT IN WIDESPREAD SEA BREEZES AND SCATTERED SHOWERS DEVELOPING OVER THE ISLANDS THIS AFTERNOON. MINIMAL RAINFALL IS EXPECTED ALONG THE FRONT AS IT MOVES THROUGH THE STATE TONIGHT INTO WEDNESDAY. ANOTHER ROUND OF COOL AND BREEZY NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT ON WEDNESDAY AND THURSDAY...FOLLOWED BY TYPICAL TRADE WIND CONDITIONS DURING THE WEEKEND. && .DISCUSSION... VISIBLE SATELLITE AND RADAR SHOWS SCATTERED LIGHT SHOWERS ACROSS THE SOUTHEASTERN PORTIONS OF BOTH MAUI AND THE BIG ISLAND THIS MORNING...WHILE THE REST OF THE STATE IS SUNNY. LIGHT BACKGROUND SOUTHEAST FLOW PREVAILS WHICH IS ANCHORING THE SHOWERS OVER THE AFOREMENTIONED AREAS. EXPECT TO SEE INCREASING CLOUDINESS THIS AFTERNOON AS SEA BREEZES CONVERGE OVER THE ISLANDS BRINGING INTERIOR CLOUDS AND SHOWERS. MIMIC-TPW SATELLITE IMAGERY DEPICTS A RATHER DRY ATMOSPHERE SURROUNDING THE ISLANDS...WITH ESTIMATED PWATS AROUND 1.2 INCHES. A COLD FRONT IS LOCATED ABOUT 500 MILES NORTHWEST OF KAUAI AT THIS TIME AND IS RAPIDLY ADVANCING SOUTHEAST TOWARDS THE STATE. THE PARENT SURFACE IS LOW IS ABOUT 900 MILES DUE NORTH OF KAUAI THIS MORNING. WATER VAPOR IMAGERY ALSO SHOWS AN EASTWARD MOVING TROUGH ALOFT ASSOCIATED WITH THIS SYSTEM NORTHWEST OF THE STATE...BUT MOST OF THE DYNAMIC FORCING FROM THE TROUGH REMAINS WELL TO THE NORTH. INSTABILITY ALOFT WILL BE MAXIMIZED AS THE UPPER TROUGH MOVES BY...BUT MOISTURE WILL REMAIN QUITE LIMITED AND THE LOW LEVELS WILL LIKELY REMAIN RATHER STABLE. AN ISOLATED HEAVIER SHOWER WILL BE POSSIBLE THIS AFTERNOON...BUT DO NOT EXPECT ANYTHING TOO SIGNIFICANT. THE AREA EXPECTED TO SEE THE MOST PERSISTENT RAINFALL LATER TODAY WILL BE SOUTHEAST FACING SLOPES OF THE BIG ISLAND...DUE TO UPSLOPE LOW LEVEL FLOW INTO THE TERRAIN. MODELS REMAIN IN GOOD AGREEMENT WITH THE TIMING OF THE FRONTAL PASSAGE TONIGHT INTO WEDNESDAY...WITH THE FRONT REACHING KAUAI THIS EVENING...OAHU AROUND MIDNIGHT...MAUI COUNTY EARLY WEDNESDAY MORNING...AND THE BIG ISLAND LATE MORNING AND AFTERNOON. THIS FRONT WILL BE QUITE SHALLOW WITH LIMITED MOISTURE AVAILABLE...SO EXPECT SIGNIFICANT RAINFALL TO BE CONFINED MAINLY TO THE NORTH FACING SLOPES. BEHIND THE FRONT...EXPECT ANOTHER ROUND OF COOL AND BREEZY NORTHERLY WINDS AS HIGH PRESSURE BUILDS TO THE NORTHWEST OF THE STATE. THESE BREEZY CONDITIONS WILL PERSIST WEDNESDAY NIGHT AND THURSDAY...WITH DEWPOINTS DROPPING WELL INTO THE 50S ACROSS MOST OF THE STATE. IT APPEARS THAT WINDS WILL PROBABLY REMAIN BELOW ADVISORY LEVELS FOR MOST AREAS WITH MAX WIND GUSTS IN THE 30 TO 45 MPH RANGE. HOWEVER...THERE WILL BE LOCALIZED AREAS PRONE TO STRONGER WINDS DUE TO TERRAIN ENHANCEMENT...WHICH INCLUDE SOUTH FACING MOUNTAIN SLOPES DUE TO DOWNSLOPING GUSTS...AS WELL AS THE FAR EAST AND WEST POINTS OF EACH ISLAND. WE ARE ALSO CONSIDERING A WIND ADVISORY FOR WEDNESDAY FOR LANAI AS STRONG NORTH/NORTHEAST FLOW PATTERN IS FAVORABLE FOR STRONG WINDS. FOR NOW...HAVE A SPECIAL WEATHER STATEMENT IN EFFECT TO HIGHLIGHT THE UPCOMING PERIOD OF WINDY/COOL WEATHER. THE FRONT WILL STALL OUT NEAR THE BIG ISLAND WEDNESDAY NIGHT. MODELS SHOW THE FRONT HANGING OVER OR JUST TO THE SOUTHEAST OF THE BIG ISLAND THROUGH THE END OF THE WORK WEEK. WITH TRADES BUILDING BACK IN...RAIN CHANCES WILL BE HIGHER FOR THE WINDWARD BIG ISLAND SLOPES ON THURSDAY AND FRIDAY. MAINLY DRY CONDITIONS ASSOCIATED WITH THE HIGH PRESSURE SHOULD PREVAIL ELSEWHERE ACROSS THE STATE. MORE TYPICAL TRADE WIND CONDITIONS SHOULD PREVAIL DURING THE WEEKEND...AS HIGH PRESSURE SHIFTS SLOWLY EASTWARD TO THE NORTH OF THE STATE. MODEL FORECASTS SHOW BELOW NORMAL PWATS WITH WEAK MID LEVEL RIDGING OVERHEAD...SO WOULD EXPECT RAINFALL TO REMAIN GENERALLY LIGHT EVEN ACROSS THE WINDWARD AREAS...WITH MAINLY DRY CONDITIONS ELSEWHERE. FORECAST MODELS DIVERGE EARLY NEXT WEEK...WHEN THE ECMWF IS MUCH STRONGER THAN OTHER GUIDANCE WITH A DEVELOPING MID LEVEL CUTOFF LOW AND ASSOCIATED SURFACE LOW OVER THE NORTH CENTRAL PACIFIC. IT DOES APPEAR THAT OUR LOCAL FLOW WILL VEER AROUND TO THE SOUTH ONCE AGAIN WITH INCREASING MOISTURE AND AT LEAST SCATTERED SHOWERS FOR MANY AREAS...BUT WE WILL HAVE TO WAIT AND SEE IF THE MUCH STRONGER EC SOLUTION PERSISTS DURING THE NEXT SEVERAL DAYS. && .AVIATION... A LIGHT WIND REGIME WILL REMAIN IN PLACE TODAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS WILL ALLOW SEA BREEZES TO DEVELOP IN MOST AREAS...WITH SHOWERS FOCUSED PRIMARILY ACROSS THE INTERIOR OF THE ISLANDS. CAN/T RULE OUT SOME BRIEF MVFR CIGS IN -SHRA AT THE TERMINALS IN ADVANCE OF THE FRONT...BUT GENERALLY VFR CONDITIONS ARE EXPECTED. AT PHTO HOWEVER...SOME MVFR CIGS/VSBYS WILL BE POSSIBLE IN -SHRA THIS MORNING...AND SOME MVFR CIGS WILL BE POSSIBLE THROUGH MUCH OF THE DAY AT PHNY. THE FRONT WILL MOVE THROUGH KAUAI EARLY THIS EVENING...THEN THROUGH OAHU AND MAUI COUNTY OVERNIGHT. MVFR CIGS/VSBYS IN SHRA WILL BE POSSIBLE IN ASSOCIATION WITH THE FRONT AS IT MOVES THROUGH THE AREA. WINDS WILL PICK UP OUT OF THE NORTH AND BECOMING BREEZY BEHIND THE FRONT AS WELL. AIRMET SIERRA IS IN EFFECT FOR MOUNTAIN OBSCURATION ACROSS WINDWARD SECTIONS OF THE BIG ISLAND. CONDITIONS ARE EXPECTED TO IMPROVE HERE BY LATE THIS MORNING OR EARLY THIS AFTERNOON. MOUNTAIN OBSCURATION MAY BECOME AN ISSUE ONCE AGAIN TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. AIRMET TANGO WILL LIKELY BE NEEDED LATE TONIGHT FOR LOW LEVEL TURB AS WINDS PICK UP OUT OF THE NORTH BEHIND THE COLD FRONT. && .MARINE... WINDS WILL BECOME VARIABLE ACROSS THE COASTAL WATERS TODAY AHEAD OF AN APPROACHING FRONT...WITH A RAPID INCREASE IN NORTHERLY WINDS LATE TONIGHT AND WEDNESDAY BEHIND THE FRONT. STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE ON THURSDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR ALL WATERS IN THE WAKE OF THE FRONT FOR WEDNESDAY AND THURSDAY...WITH THE COVERAGE EVENTUALLY TRIMMED BACK TO THE TYPICALLY WINDY WATERS AROUND THE BIG ISLAND AND MAUI BY FRIDAY OR THE WEEKEND. THE NEXT SIGNIFICANT SWELL WILL BE FROM THE PARENT LOW ASSOCIATED WITH THE FRONT THAT WILL AFFECT THE ISLANDS. THE SWELL WILL BE FROM THE NORTH AND WILL BE MIXED WITH LARGE WIND WAVES PRODUCED BY EXPECTED STRONG NORTHERLY WINDS. THIS COULD PRODUCE ADVISORY LEVEL SURF WEDNESDAY NIGHT AND THURSDAY ACROSS EXPOSED EASTERN SHORELINES AND SOME SURGES IN NORTH FACING HARBORS. THE NORTH SWELL MAY BUILD FURTHER FRIDAY INTO THE WEEKEND...WITH A MODERATE NORTHWEST SWELL ARRIVING DURING THE WEEKEND AS WELL. THIS WOULD LIKELY RESULT IN ADVISORY LEVEL SURF EXPANDING FROM EXPOSED EAST FACING SHORES TO NORTH SHORES. IN ADDITION...SMALL SOUTH SWELLS ARE EXPECTED TO CONTINUE THROUGH THIS WEEK. PLEASE REFER TO THE LATEST COLLABORATIVE NEARSHORE SWELL AND WIND FORECAST /SRDHFO/ FOR MORE DETAILS. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION/MARINE...FOSTER AVIATION...JELSEMA
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:31 PM HST | Small Craft Advisory | HFO | 6 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.